# SDR K11A2016062829012

- Difficulty date: April 21, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 37,897 hours, 20,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN NOSE WHEEL WELL, T-CHORD IS CORRODED AT STA 351, LBL 17 TO RBL 17.
